See Alike in...

Alike App

Browser

elixvro

689d

so i stopped taking lexapro mid may. i was at 5mg and quit cold turkey (i didnt know i should've tapered down even at such a small dose). since stopping it i'm dizzy often and keep getting brain zaps. anyone know how long it'll take for the brain zaps and dizziness to stop? i'm suffering and read an article that said it took YEARS for the brain zaps to stop. very worried.

Top reply
    • TheJubilantJake

      688d

      Yes. With any medication it's good to slowly taper off but also consult your doctor beforehand to get the okay from them. I also take Lexapro still and I started taking Lexapro after getting out of the hospital + rehab by the recommendation of my neurologist. It's been a few months since then. I don't know if or when I will ever be able to stop taking Lexapro so I can't wave a magic wand and tell you you will eventually be able to stop the med completely. But I can say Never Give Up and don't ever let anyone, ANYONE get you down bc I'll always be here if you need me. My name's Jake. Great to meet you! There. We aren't strangers anymore. Hang in there and your dizziness will eventually go away!! 🤗

    • TheJubilantJake

      688d

      Yes. With any medication it's good to slowly taper off but also consult your doctor beforehand to get the okay from them. I also take Lexapro still and I started taking Lexapro after getting out of the hospital + rehab by the recommendation of my neurologist. It's been a few months since then. I don't know if or when I will ever be able to stop taking Lexapro so I can't wave a magic wand and tell you you will eventually be able to stop the med completely. But I can say Never Give Up and don't ever let anyone, ANYONE get you down bc I'll always be here if you need me. My name's Jake. Great to meet you! There. We aren't strangers anymore. Hang in there and your dizziness will eventually go away!! 🤗

    • Wintie

      688d

      Your body may be going through withdrawals from the sounds of it. I have done this many times because a) I ran out of meds or b) I forgot to take them. I know stopping them without tapering can cause your brain to create some chaos. The best thing I would do is talk to your prescriber about it since it's not good for your health to stop cold turkey. :( Wishing you luck, dear 💗

    • laceyandme

      689d

      Im currently on lexapro at 15mgs. I never stopped but. It can take weeks for it to get out of your system. Why you stop it anyways? You should take to your doctor if it continues.

      • elixvro

        689d

        @laceyandme i stopped bc of the sweating it caused. yes it saved my life and i was on it for a year, but i couldn't handle the sweat, esp where i live, it's hot 😥

        • laceyandme

          689d

          @elixvro oh i see never had sweating and ive been on it forr 5 years and still take it

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion